# SDR DALA2014121706580

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,151 hours, 21,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, LOWER FORWARD CORNER ROLLED UNDER ALONG RIVET LINE.   WORKED LOWER FORWARD CORNER OF L1 DOOR IAW SRM 52-01-01, PARA 8C.
